# SDR SWAA2021032252450

- Difficulty date: March 2, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 20,843 hours, 9,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED PASSENGER CABIN PHOTOLUMINECENT STRIPS DUE TO CRAZING; CRACKS; DELAMINATION / INSTALLED PASSENGER CABIN PHOTOLUMINECENT STRIPS PER AMM 35-51-15
